Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243430] of Richard T. Durrett

Papers Published

  1. Durrett, R, Maxima of branching random walks vs. independent random walks, Stochastic Processes and their Applications, vol. 9 no. 2 (1979), pp. 117-135, ISSN 0304-4149
    (last updated on 2017/12/12)

    Abstract:
    In recent years several authors have obtained limit theorems for the location of the right most particle in a supercritical branching random walk. In this paper we will consider analogous problems for an exponentially growing number of independent random walks. A comparison of our results with the known results of branching random walk then identifies the limit behaviors which are due to the number of particles and those which are determined by the branching structure. © 1979.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320